# SDR ASMF20200122002

- Difficulty date: November 23, 2019
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N875AM
- Make and model: Boeing 737852
- Aircraft serial: 36705
- Aircraft time: 21,296 hours, 7,909 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K2012
- Condition: Failed
- Location: Hyd System
- Part time: 41,828 hours, 19,925 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CCM PERSONNEL REPORTED THAT AFTER LANDING AT PLATFORM, THE HYDRAULIC PUMP LOW PRESSURE LIGHT FOR RH ENGINE TURNED ON; SO MAINTENANCE PERSONNEL PERFORMED CONDITIONAL INSPECTION DETECTING CASE DRAIN NOSE INCORRECT INSTALLED AND HYD PUMP LOOSED DUE TO INCORRECT TORQUE, SO MAINTENANCE PERSONNEL PERFORMED REPLACEMENT OF ENGINE DRIVE PUMP NO. 2 IAW AMM 29-11-11-400-801, TEST CORRECT.
